Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had fell. Injured behind head and neck. Took Arnica monto. Burning sensation in head. Cure?

hi sir, i fall down in plyground during playing cricket when i was trying to catch. the enjury was behind head and above neck. i had homeopathic medicine arnica monto and hypricum and after taking it begins to head burning and kitkitana(like when we spread juice of the upper part of orange in eye).

ct scan is normal.

i am taking lam plus.

but still i am feeling head burning and like pumping in head sometimes slow and sometimes fast sometimes normal.
Asked On : Thu, 25 Apr 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Hi Deepak,

Thank you for posting your query.

It is good to note that your CT scan of the head was normal. So, there is no need to worry.

Your current symptoms may be due to side effects of your current medications, so, stop them.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Thu, 25 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Normal CT scan is a reassurance against major intra-cranial lesion or fracture.
Anxiety and/or interaction of the drugs are possibly responsible...
You may benefit from a second opinion / a different system of medicine

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor